Ask a Dog Vet and Get Answers to Your Dog Health Questions
Welcome to Justanswer. I am Dr. Loretta, a licensed veterinarian, and would like to assist you. I will respond quickly after reviewing your question.
Good Morning and welcome! I am Dr. Loretta, a licensed veterinarian and I am happy to answer your question.
I am so sorry that Duke is not feeling well. His symptoms are vague so it is hard to know how best to help him. The heavy breathing tells us that he is in pain...this could be due to an infection, bruising, or other metabolic issues such as a digestive issue. The bumps on his head could be due to allergies which could be serious if these have been present for awhile. I worry that this may have been going on for awhile due to the weight loss. For now, the best thing to do is to give Duke Benadryl at 1 mg per pound of his weight every 12 hrs in case this is an allergic reaction. This can be purchased over the counter at the pharmacy. If Duke had a digestive problem, you would have seen some vomiting or diarrhea...if he has not done this, then it is something else. Try the Benadryl for now and if this continues, the only way to know for sure what is causing Duke so much distress is to run blood work and other testing.Does that make sense to you?
Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please REPLY so I can clarify for you.Sincerely, ***** *****
Good for you..I really hope this helps sweet Duke past this.